Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Weird periods after sex, nausea, tired, stomach cramps. Tilted pelvis and swollen lower back. Pregnant ?

I m taking metformin I had sex ten days ago and 2days after sex I had a weird period n have been feeling nausiated, really tired, stomach cramps and I have a tilted pelvis n my lower back has been painful and swollen. Now 4 days I have been off my period and am losing light watery blood.. What is happening could I be pregnant?
Asked On : Thu, 23 Aug 2012
Answers:  2 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello gemmalee,
Welcome to HCM
Its highly unlikely you are pregnant, but always verify your pregnancy when in doubt. You could do a urine pregnancy test around due date of next periods.
As for metformin, it doesnt have any role in your current situation. If you are taking it for PCOD and awaiting pregnancy, consult your gync for continuing metformin if you become pregnant.
As for stomach cramps and body pain you can take dicyclomine with paracetamol.
I am sure you will be alright soon.
Take care
Answered: Thu, 23 Aug 2012
I find this answer helpful
Pathologist and Microbiologist Dr. Shailja Puri 's  Response
In order to confirm pregnancy, you will have to undergo urine test.

Take care
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor